I received 31 Botox head injections for migraines 5 days ago. How long does the injection pain last?

I got the injections 5 days ago and can not stand anything to touch the injection sites. I am a single mom and need to get rid of this feeling.

Doctor Answers (3)

Pain After Botox For Migraines

+1
In general, Botox should not cause any pain at the injection sites after a couple of days. There is probably something else going on. I would definitely suggest speaking with the physician who did the injections. You may also want to consider switching from a 31 injection regimen to a 6 injection regimen. Approximately the same number of units is given but with far fewer needle sticks. Best of luck to youif.


Atlanta Plastic Surgeon
5.0 out of 5 stars 3 reviews

I received 31 Botox head injections for migraines 5 days ago. How long does the injection pain last?

+1
Botox can actually give a "Botox Headache" in 2% of people reportedly.  In my experience, this is much less.  I would consider this unusual.  I would see your doctor as soon as possible for evaluation.  

Jason Mussman, MD
Phoenix Plastic Surgeon
5.0 out of 5 stars 3 reviews

Botox injection pain

+1
Thank you for your question.


Most patients have only minimal injection pain. Usually, there is some pain with the actual injection and a mild bruising pain the next 1-2 days.


It is unusual to have the amount of pain you describe 5 days after injection. I recommend you contact your physician and be seen for an evaluation to determine if there are associated complications with your treatment, such as an infection.


Best regards,


Dr. Stutman

Ross Stutman, MD
Mesa Plastic Surgeon
5.0 out of 5 stars 3 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.